# SDR SWIA202164347

- Difficulty date: December 4, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ATTACH ANGLE IN L/H INBD WING DRY-BAY HAS AREA OF CORROSION. LOCATION IS IN THE WHEEL WELL OTBD FWD AREA.     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED ATTACH ANGLE IN LH INBD WING DRY BAY. REF CRJ-900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 51-42-06-001-001-A01, DWG CC670-10320 REV -E AND MHIRJ REO 690-57-22-063 REV -- DATED 2021-12-17. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
